# SDR DLM90001384

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 13,354 hours, 7,229 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Not Closed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLT ATTENDANT REPORTED A LOUD VIBRATION ON RIGHT SIDE OF THE AIRCRAFT.  SUSPECT THE LEFT VSCF ACCESS DOOR CAME OPEN.  RETURNED TO DFW.  CLOSED VSCF CONVERTER DOOR.  INSTALLED TIME LIMITED REPAIR PER ERA 377958-14.
